# SDR GTIA9700010

- Difficulty date: November 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47326
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doublers
- Condition: Not Installed
- Location: Bs 332
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

MHV - STATION 332 LONGERON 30 REPAIR ON ANTENNA IS MISSING FINGER DOUBLERS BOTH SIDES.  REMOVED OLD DOUBLER, FABRICATED INTERNAL DOUBLER AND EXTERNAL DOUBLER IAW SRM 53-04, INSTALLED PARTS SRM 51-30-2, 51-30-5, 53-04.  (M)
